HOW MAXIGESIC PE WORKS

Triple-action cold, flu, and sinus relief

MAXIGESIC PE® is a world-first specific combination of paracetamol 500mg, ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It’s triple-action for cold, flu and sinus relief.

MAXIGESIC PE® targets cold, flu, and sinus symptoms

MAXIGESIC PE® is designed to provide relief from the following symptoms:

  Body aches & pains

  Fever & inflammation

  Headache & sore throat

  Blocked & runny nose

Read the FAQs

Get the better, faster pain relief of MAXIGESIC®1 with an added nasal decongestant.

Developed in NZ

MAXIGESIC PE® was developed in New Zealand by Hartley Atkinson, pharmacologist and founder of of AFT Pharmaceuticals. It is the first range extension to MAXIGESIC®, also developed by Dr Atkinson and introduced in New Zealand in 2009.

Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using MAXIGESIC® compared with paracetamol 4000mg or ibuprofen 1200mg alone per day in four divided doses.¹

WARNING: Do NOT combine with any other paracetamol or ibuprofen containing medicines. Do not exceed the daily recommended dose.

Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80–88. Research sponsored by AFT Pharmaceuticals. 2. Atkinson. H.C., Stanescu. I., (2014). Increased Phenylephrine Plasma Levels with Administration of Acetaminophen. New England Journal of Medicine 370:12 1171-1172.

MAXIGESIC® film coated tablets are for the temporary relief of pain, the reduction of fever and the discomfort associated with fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. TAPS PP9486. NZ Patent No. 552181.

MAXIGESIC PE® film coated tablets are for the temporary relief of cold and flu symptoms including headache, fever, pain and nasal congestion. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. NZ Patent numbers 613918 and 617848.

Triple-action cold, flu, and sinus relief

MAXIGESIC PE® is a world-first specific combination of paracetamol 500mg, Ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It’s triple-action for cold, flu and sinus relief.

MAXIGESIC PE® targets cold, flu, and sinus symptoms

MAXIGESIC PE® is designed to provide relief from the following symptoms:

Get the better, faster pain relief of MAXIGESIC®1 with an added nasal decongestant.

Developed in NZ

MAXIGESIC PE® was developed in New Zealand by Hartley Atkinson, pharmacologist and founder of of AFT Pharmaceuticals. It is the first range extension to MAXIGESIC®, also developed by Dr Atkinson and introduced in New Zealand in 2009.

Triple-action cold, flu, and sinus relief

MAXIGESIC PE® is a world-first specific combination of paracetamol 500mg, Ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It’s triple-action for cold, flu and sinus relief.

MAXIGESIC PE® targets cold, flu, and sinus symptoms

MAXIGESIC PE® is designed to provide relief from the following symptoms:

Get the better, faster pain relief of MAXIGESIC®1 with an added nasal decongestant.

Developed in NZ

MAXIGESIC PE® was developed in New Zealand by Hartley Atkinson, pharmacologist and founder of of AFT Pharmaceuticals. It is the first range extension to MAXIGESIC®, also developed by Dr Atkinson and introduced in New Zealand in 2009.